Plasma chromogranin A marks emesis and serotonin release associated with dacarbazine and nitrogen mustard but not with cyclophosphamide-based chemotherapies.

@article{Cubeddu1995PlasmaCA,
  title={Plasma chromogranin A marks emesis and serotonin release associated with dacarbazine and nitrogen mustard but not with cyclophosphamide-based chemotherapies.},
  author={Luigi X. Cubeddu and Daniel T. O'Connor and Imke Hoffmann and Robert J. Parmer},
  journal={British Journal of Cancer},
  year={1995},
  volume={72},
  pages={1033 - 1038}
}
Chromogranin A (CgA) is present in high concentrations in enterochromaffin cells, where it is co-localised with serotonin in the storage granules. Plasma CgA has been reported to mark emesis and serotonin release associated with cisplatin treatment. However, it is not known whether plasma CgA could be an indicator of emesis and of serotonin release in patients receiving non-cisplatin chemotherapies. Therefore, in this study we evaluated, in cancer patients, the temporal relationships between… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 12 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 27 references

Cisplatininduced vomiting, increases in plasma chromogranin A and in serotonin metabolism

LX CUBEDDU, DT O'CONNOR, RJ. PARMER
(abstract no. 13.24.14). Proceedings of the XIIth International Congress of Pharmacology, Can. J. • 1994
View 7 Excerpts
Highly Influenced

Serotonin storage and chromogranins: an experimental study in rat gastric endocrine cells.

The journal of histochemistry and cytochemistry : official journal of the Histochemistry Society • 1992
View 4 Excerpts
Highly Influenced

5-HT3 receptors antagonists and antiemesis

ANDREWS PRL.
In • 1994

Mechanisms of the emetic response to chemotherapy and of the antiemetic action of 5 - HT 3 - receptor antagonists : clinical studies

PM Vanhoutte, R Paoletti, +4 authors AL FUENMAYORNTANDFINN
Serotonin : from Cell Biology to Pharmacology and Therapeutics , • 1994

Changes in serotonin metabolism in cancer patient : its relationship to nausea and vomiting induced by chemotherapeutic drugs

LX CUBEDDU, DT O'CONNOR, RJ PARMER
Br . J . Cancer • 1992
View 2 Excerpts

Similar Papers

Loading similar papers…